# SDR ASAA2021073135587

- Difficulty date: July 31, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,975 hours, 16,426 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 90201801
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE OVHT/DET "A" LOOP "FAULT" LIGHT ILLUMINATES. GROUNDED - YES. DUE TO HISTORY AND PREVIOUS PART REPLACEMENTS, REMOVED AND REPLACED ALL 4 #1 ENGINE FIRE DETECTION ASSEMBLIES REF B737-800 AMM 26-11-01. OP CHECK GOOD REF AMM 26-11-00. ETOPS GROUND VERIFICATION SUCCESSFUL.
